Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 8:45 PM CDT for Webster Parish, Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2007, 8:45 PM CDT (01:45 UTC)
- Expired
- Mar 27, 2007, 9:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Webster Parish, LA
The radar
The Shreveport radar (KSHV), 56 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:06 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Mar 27, 3:06 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 306 PM CDT TUE MAR 27 2007 .DISCUSSION... LOCALIZED ROTATING STORMS THIS AFTERNOON HAVE KEPT US BUSY. THE SEVERE WEATHER THREAT WILL LESSEN EARLY THIS EVENING...BUT WE WILL CONTINUE WITH THE TORNADO WATCH THROUGH THIS ISSUANCE OF THE ZONES. THE WEAK UPPER SYSTEM THAT CAUSED ALL THIS HAVOK...WILL CONTINUE TO MOVE NORTHEAST THROUGH NORTH ARKANSAS TONIGHT. WILL HAVE A BREAK FROM THE STORMS WEDNESDAY AND MOST OF THURSDAY BEFORE THE NEXT...STRONGER...SYSTEM MOVES OUR WAY. FRIDAY LOOKS TO BE AN ACTIVE DAY...WITH SEVERE WEATHER A POSSIBILITY. AFTER FRIDAY...ANOTHER QUITE PERIOD SHOULD OCCUR...IF WE HAVE THE TIMING OF THE NEXT SYSTEM CORRECT. TEMPERATURES FROM THE GUIDANCE LOOK GOOD...SO WONT VARY MUCH FROM THE GUIDANCE. && .AVIATION... SCATTERED TSRA ACROSS PORTIONS OF THE REGION THIS AFTN...THEREFORE WILL CONTINUE TEMPO WORDING FOR ALL SITES EXCEPT FOR NE TX. UPPER LEVEL STORM SYSTEM DIRECTLY OVERHEAD THUS...DO NOT EXPECT MUCH MORE REDEVELOPMENT ACROSS NE TX THROUGH THE TAF PERIOD. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO LIKELY. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 84 63 81 / 20 0 0 20 MLU 60 83 61 83 / 30 0 0 10 DEQ 57 82 60 80 / 20 0 0 20 TXK 60 84 63 84 / 20 0 0 20 ELD 60 83 60 85 / 30 0 0 10 TYR 62 83 65 82 / 20 0 0 20 GGG 61 84 62 80 / 20 0 0 20 LFK 63 85 64 81 / 20 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/13
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
In the hours before
Local storm report, Mar 27, 4:20 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 W ARCADIA 32.55N 92.94W
03/27/2007 E0.88 INCH BIENVILLE LA LAW ENFORCEMENT
&&
12Local storm report, Mar 27, 4:22 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
422 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
CORNER OF BELLAIRE BLVD AND BARKSDALE BLVD. LASTED
APPROXIMATELY ONE MINUTE.
&&
12Local storm report, Mar 27, 6:11 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
MBERRYLocal storm report, Mar 27, 6:50 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 16 E DE QUEEN 34.04N 94.06W
03/27/2007 E0.75 INCH HOWARD AR PUBLIC
HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.
0505 PM TSTM WND DMG DUBACH 32.70N 92.66W
03/27/2007 LINCOLN LA LAW ENFORCEMENT
TREES DOWNED.
&&
MBERRYLocal storm report, Mar 27, 8:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 5 W PRESCOTT 33.80N 93.48W
03/27/2007 HEMPSTEAD AR EMERGENCY MNGR
HWY 332 AND CR 1 NEAR THE EMMIT SCHOOL...PORCH TORN OFF
ONE BRICK HOME...ONE HOME WITH SHINGLE
DAMAGE...18-WHEELER OVERTURNED...CATTLE TRAILER
OVERTURNED...SMALL SHEDS DESTROYED.
0250 PM TSTM WND DMG SHONGALOO 32.94N 93.29W
03/27/2007 WEBSTER LA PUBLIC
TREES DOWN
0324 PM HAIL 10 SW JUNCTION CITY 32.92N 92.85W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
NEAR HWY 9 NORTH OF SUMMERFIELD
0348 PM HAIL HAYNESVILLE 32.97N 93.14W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
0421 PM HAIL BRYCELAND 32.44N 92.99W
03/27/2007 E0.88 INCH BIENVILLE LA PUBLIC
0430 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
0432 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E1.00 INCH WEBSTER LA TRAINED SPOTTER
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M0.75 INCH CADDO LA TRAINED SPOTTER
0440 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
03/27/2007 CADDO LA OTHER FEDERAL
MINOR FLOODING IN THE SHREVECITY AREA
0440 PM HAIL RUSTON 32.53N 92.64W
03/27/2007 U0.75 INCH LINCOLN LA PUBLIC
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.75 INCH CADDO LA TRAINED SPOTTER
NEAR E KINGS HWY IN THE SOUTHFIELD AREA
0442 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
PURINA PLANT AT 63RD AND LINWOOD AVE. IN SOUTH SHREVEPORT
0444 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.88 INCH CADDO LA NWS EMPLOYEE
YOUREE DR. AND 70TH ST.
0445 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M1.00 INCH CADDO LA OTHER FEDERAL
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
SHREVE ISLAND IN S. SHREVEPORT
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA NWS EMPLOYEE
NEAR BROADMORE
0449 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.75 INCH CADDO LA TRAINED SPOTTER
NEAR QUILLEN RD. IN SW SHREVEPORT
0538 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.25 INCH WEBSTER LA PUBLIC
NEAR SHELL PLANT
0740 PM HAIL SPRINGHILL 33.00N 93.46W
03/27/2007 E0.75 INCH WEBSTER LA TRAINED SPOTTER
&&
12Local storm report, Mar 27, 8:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL LINDEN 33.01N 94.36W
03/27/2007 E1.00 INCH CASS TX LAW ENFORCEMENT
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 59 min |
| Mar 27, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 56 min |
| Mar 27, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 35 min |
| Mar 27, 7:30 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 60 min |
| Mar 27, 10:44 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.